# SDR Z6WR20130724006

- Difficulty date: July 24, 2013
- Submitted: July 24, 2013
- Operation: General aviation
- Filed by: Spirit Aerosystems Inc, repair station Z6WR336Y
- Aircraft: N37422
- Make and model: Boeing 737924ER
- Aircraft serial: 31620
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Panel
- Part number: 315A2102177
- Condition: Overheated
- Location: Thrust Reverser
- Part time: 17,345 hours, 5,865 cycles
- Component: Thrust Reverser
- Component part number: 315A2295222
- Stage of operation: IN
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

VISUAL INSPECTION OF THE 3L5A2L02-177 BOND PANEL ITEM 45A REVEALS NUMERIOUS AREAS OF HEAT DISCOLORATION ON THE IMI AT NR 2 AND NR 3 UPPER COMPRESSION PADS AND CENTERLINE FWD OF AFT COWL.  THE -177 INNER WALL INSPECTED BY NDT (ULTRASONIC) FINDS THE AREAS UNACCEPTABLE, DELAMINATIONS, DISBONDS EXIST WITHIN AND SURROUNDING OF NOTED LOCATIONS.
